# SDR 9JLA2021093030730

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,594 hours, 6,171 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 45AS61014108
- Part serial: 960503
- Condition: Intermittent
- Location: Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM REPORTED THAT THE RIGHT ROLL TRIM ACTUATOR WAS INTERMITTENT. THE DEFECTIVE TRIM ACTUATOR WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPS CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
